Not fair!!

Discussion in 'Cambridge Weight Plan' started by Billyboo, 25 October 2008 Social URL.

  1. Billyboo

    Billyboo New Member

    After two really successful weeks on the diet.... i've been told I have to stop as I have been put onto steriods for an allergic reaction. So not only do I have to stop, but i'm also going to put on weight with the steroids! Any ideas on what I can do for the next week or so to ensure the weight doesn't pile on... and has anybody else been through this?

    Very sad!! :-(((
  2. Avatar Matched Content

  3. FitAndTrim

    FitAndTrim Full Member

    Sorry to hear that. Must be very frustrating. How long will you be on steroids for and could you do a higher plan while you're on them?
  4. Billyboo

    Billyboo New Member

    Hoping that it's only going to be for a week....back to see the Doctor on Monday to see how its going. I'm just waiting for my counsellor to call me back.... as I spoke to her on her mobile a while back and she just said I had to "stop the diet completely".......
  5. ZoBo

    ZoBo Silver Member

    Start Weight:
    Goal Weight:
    Cambridge Diet
    Don't know much about CD & taking steroids, but I had steroids for a week to clear up an allergic reaction.
    You won't put on weight taking steroids for a week, this only really happens if you take them long term.
    Can you not get straight back on it once you've stopped them?

    The skin on my hands & feet peeled off when I took steroids. It didn't hurt & wasn't painful at all. But what a weird side effect. lol x
  6. kerry_berry

    kerry_berry Full Member

    That's really annoying! Did she say why you've got to stop the diet? Is it an allergic reaction to the diet itself? As long as you keep the positive mindset, you'll do it and hopefully via CD!
  7. buffydog

    buffydog Silver Member

    Start Weight:
    Goal Weight:
    cd / ss
    there are some medicines that cant be used with cd.
    but i would`ve thought your cdc could have at least put you on to a higher plan, such as 1200.
    talk to your cdc again and ask to be just moved up, or wait til a cdc comes they`ll have a better idea of whats going on.
    what steroids are you on, and is it an allergic reation to the packs?
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page